# SDR FDEA202108011916

- Difficulty date: August 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: AFA38737
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LOWER CARGO COMPARTMENT - WHILE REMOVAL OF ADDITIONAL ACCESS   (REFERENCE NRSM 01768) FOUND DOOR JAMB STATION 1708 AREA FOUND CORROSION   LONGERON 42 RIGHT TO LONGERON 43 RIGHT CENTER LOWER CARGO COMPARTMENT DOOR CUTOUT FORWARD INNER LOWER FRAME   ANGLE STATION 1708 BETWEEN LONGERON 42 RIGHT TO LONGERON 43 RIGHT CORROSION   REMOVED AS PER SRM 51-21-01 VOLUME 2 AND FOUND EXCEED LIMIT AS PER SRM 53-00-01   FIGURE 1A VOLUME 1. REPAIR CARRIED OUT AS PER EA: 8-5310-T0363271 PART 1 TITLE:   FUSELAGE - MAINFRAME - CENTER CARGO DOOR FWD JAMB - STA 1708 FRAME LOWER   ANGLE REPAIR AND DOOR CUTOUT FWD LOWER CORNER REPAIR. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
